# SDR SWAA2024110143912

- Difficulty date: September 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FWD FACE BS 500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-600517<[01] REPLACED ANGLE LOCATED FWD FACE BS 500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7505 REV:-. LENGTH OF CRACK IS: 0.543? TOOL USED ELECTRONIC CALIPER P/N:500-196-30 S/N:A23048326 DUE DATE: 05-JUN-25;[02] REPLACED ANGLE LOCATED FWD FACE BS 500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7505 REV:-. LENGTH OF CRACK IS: 0.543? TOOL USED ELECTRONIC CALIPER P/N:500-196-30 S/N:A23048326 DUE DATE: 05-JUN-25
